# SDR MALA964812

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 28702502
- Condition: Inoperative
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3002 - AFTER TAKEOFF FROM MSP, THE CAPTAIN'S ALTIMETER, ALTITUDE ALERTER, TCAS, AND TRANSPONDER MODE 'C' FLAGGED INOPERATIVE.  THE AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE NR 1 ALTIMETER.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
